New periodic orbits and basins for families of resonant normal forms

Share/Save/Bookmark

Geurts, Bernard J. (1990) New periodic orbits and basins for families of resonant normal forms. Physica A: Theoretical and statistical physics, 165 (1-2). pp. 64-71. ISSN 0378-4371

open access
[img]
Preview
PDF
367kB
Abstract:A special class of periodic orbits of parameter dependent families of truncated resonant normal forms is constructed. Their existence is shown for arbitrarily large periods. Explicit analytical criteria are derived for constructing the complete basin of attraction of an invariant circle for normal forms for which the eigenvalue of the linearized mapping is not a multiple root of unity. Persistence of these basins is shown for small perturbations of the parameters. Hence, the existence of bounded orbits for all times established, generically.
Item Type:Article
Copyright:© 1990 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72857
Official URL:http://dx.doi.org/10.1016/0378-4371(90)90242-K
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page